brain-icon
Headache...
2 days ago in the evening bp.-190mm Yesterday morning-179 Afternoon in clinic-150 &90 Telmisartan (40mg)and hydrchlorathiazide(12.5mg) given for high bp.After few hours heavy headache.Then in the evening dose of propranolol 40mg +flunarizine 10mg given.Headache reduced after that.Today morning again Telmisartan (40mg)and hydrchlorathiazide(12.5mg) was given.After 3 hours extreme headache and tiredness.Now today  in the evening around 4:30, propranolol 40mg +flunarizine 10mg was given but but headache has not reduced too much.Current bp -128mm/hg,79mm/hg, pulse rate 99.FEELING VERY TIRED .IS IT SIDE EFFECT OF TELMISARTAN?THANKS IN ADVANCE.age 52 yrs.Neurological treatment for spine problems going on.
33 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

More details needed.
Next Steps
consult online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.